# SDR COMA0560349

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 13,465 hours, 11,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5034 - DURING A MAINTENANCE INSPECTION NOTED THE EMERGENCY FLOOD LIGHT AT ROW 10 INOPERATIVE.  DEFERRED ROW 10 EMERGENCY FLOOD LIGHTING PER MEL 33-51-01-1.
